# SDR GUUA06150701

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 24,387 hours, 31,917 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9278, DURING FLIGHT, RT DISCHARGE LIGHT ILLUMINATED INTERMITTENTLY. CONTINUED TO DESTINATION, LANDED WITHOUT INCIDENT.  SECURED LOOSE WIRE AT THE RT FIRE BOTTLE.
